×

Found 117 Documents (Results 1–100)

100
MathJax

Existence of close pseudoholomorphic disks for almost complex manifolds and their application to the Kobayashi-Royden pseudonorm. (English. Russian original) Zbl 0967.32024

Funct. Anal. Appl. 33, No. 1, 38-48 (1999); translation from Funkts. Anal. Prilozh. 33, No. 1, 46-58 (1999).
MSC:  32Q60 32F45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification